# SDR AALA202404246883

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,531 hours, 37,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L ARMING LEVER VERY HARD TO MOVE CLEAN UNDER THE DOOR AND LUBE ARMING LEVER AT DOOR 2L PER AMM 25-62-46.  CLEAN UNDER THE DOOR AND LUBE ARMING LEVER AT DOOR 2L PER AMM 25-62-46.
